A study of obstacle problems using homotopy perturbation method

Show simple item record

dc.contributor.author Qureshi, M.I.
dc.contributor.author Hashmi, M.A.
dc.contributor.author Ziauddin
dc.contributor.author Iqbal, S.
dc.date.accessioned 2018-01-09T10:44:46Z
dc.date.available 2018-01-09T10:44:46Z
dc.date.issued 2017-09
dc.identifier.citation Journal of the National Science Foundation of Sri Lanka,45(3):p.337-346
dc.identifier.uri http://dl.nsf.ac.lk/handle/1/23583
dc.publisher NSF:Colombo
dc.subject Homotopy perturbation method
dc.subject Numerical solution/Obstacle problem
dc.subject System of boundary value problem
dc.title A study of obstacle problems using homotopy perturbation method
dc.type Article


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search NSF DL


Browse

My Account

Quick Links